Other forms of continuity modulo an ideal
Keywords:I-continuous, I-compact, I-normal
AbstractThe topic analized in this paper is the continuity modulo an ideal. We use the open-I sets to introduce new forms of weak continuity. Some basic properties of C-continuous and D-continuous functions will be investigated, as well as some applications related to compactness and separability. All the results obtained in this work constitute generalizations of well-known results of the general topology. We prove that these new concepts are independent of other forms of weak continuity, modulo an ideal, introduced by Abd El-Monsef, Özkurt, Çobankaya and Kaniewski.
M. E. Abd El-Monsef, E. F. Lashien, and A.A. Nasef, “On I-open sets and I-continuous functions”, Kyungpook mathematical journal, vol. 32, no. 1, pp. 21-30, Jun. 1992. [On line]. Available: https://bit.ly/3mP7S7l
A. Çobankaya, F. Kuyucu, and S. Kilinç, “New approaches about I-continuous functions in ideal topological spaces”, International journal of pure and applied mathematics, vol. 113, no. 2 , pp. 291-297, 2017. [On line]. Available: https://bit.ly/2FNfmqs
M. K. Gupta and T. Noiri, “C-compactness modulo an ideal”, International journal of mathematics and mathematical sciences, Art ID. 078135, 2006, doi: 10.1155/IJMMS/2006/78135
D. Jancovic and T.R. Hamlett, “Compatible extensions of ideals”, Unione Matematica Italiana Bollettino. B. Serie 7, vol. 6, no. 3, pp. 453-465, 1992.
D. Jancovic and T.R. Hamlett, “New topologies from old via ideals”, The american mathematical monthly, vol. 97, no. 4, pp. 295–310, Apr. 1990., doi: 10.1080/00029890.1990.11995593
J. Kaniewski and Z. Piotrowski, “Concerning continuity apart from a meager set”, Proceedings of the American Mathematical Society, vol. 98, no. 2, pp. 324-328, 1986, doi: 10.1090/S0002-9939-1986-0854041-3
R. Newcomb, "Topologies which are compact modulo an ideal", Ph.D. dissertation, University of California at Santa Barbara, 1967.
A. Özkurt, “Some generalizations of local continuity in ideal topological spaces”, Scientific Studies and Research. Series Mathematics and Informatics (Online), vol. 24, no. 1, pp. 75-80, 2014. [On line]. Available: https://bit.ly/3hSC7pS
N. R. Pachón Rubiano, “New forms of strong compactness in terms of ideals”, International journal of pure and applied mathematics, vol. 106, no. 2, pp. 481-493, 2016, doi: 10.12732/ijpam.v106i2.12.
N. R. Pachón Rubiano,”Between closed and Ig-closed sets”, European journal of pure and applied mathematics, vol. 11, no. 1, p. 299, Jan. 2018, doi: 10.29020/nybg.ejpam.v11i2.3131
J. Porter and J. Thomas, “On H-closed and minimal Hausdorff spaces”, Transactions of the American Mathematical Society, vol. 138, pp. 159-170, 1969, doi: 10.1090/S0002-9947-1969-0238268-4
V. Renukadevi and D. Sivaraj, “A generalization of normal spaces”, Archivum mathematicum, vol. 44, no. 4, pp. 265-270, 2008. [On line]. Avaiable: https://bit.ly/2FSj9To
S. Suriyakala and R. Vembu, “On separation axioms in ideal topological spaces”, Malaya journal of matematik, vol. 4, no. 2, pp. 318-324, 2016. [On line]. Available: https://bit.ly/3iWOdji
How to Cite
Copyright (c) 2020 Néstor Raúl Pachón Rubiano
This work is licensed under a Creative Commons Attribution 4.0 International License.